Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 321, NWS Fort Worth, TX

May 28, 2015Hamilton County, Lampasas County, Mills County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 28, 2015, 10:35 PM CDT for Hamilton County, Lampasas County, Mills County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 10:35 PM CDT (03:35 UTC)
Expired
May 28, 2015, 11:15 PM CDT
In force
40 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hamilton County, TX, Lampasas County, TX, Mills County, TX

The radar

The Ft Hood radar (KGRK), 132 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 3:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.6 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2936 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2936 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
1.3
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WUUS54 KFWD 290335
SVRFWD
TXC193-281-333-290415-
/O.NEW.KFWD.SV.W.0321.150529T0335Z-150529T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1035 PM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HAMILTON COUNTY IN CENTRAL TEXAS...
  CENTRAL LAMPASAS COUNTY IN CENTRAL TEXAS...
  MILLS COUNTY IN CENTRAL TEXAS...

* UNTIL 1115 PM CDT

* AT 1035 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  GOLDTHWAITE...OR 16 MILES NORTH OF SAN SABA...MOVING EAST AT 50
  MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GOLDTHWAITE...EVANT...MULLIN...LOMETA AND US-190 NEAR THE SAN SABA-
  LAMPASSES COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO AREAS 
OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3158 9875 3162 9812 3149 9812 3146 9818
      3139 9812 3115 9813 3122 9857 3126 9858
      3125 9860 3129 9860 3132 9859 3131 9864
      3137 9865 3134 9870 3141 9870 3143 9874
      3139 9875 3138 9877
TIME...MOT...LOC 0335Z 263DEG 43KT 3142 9863 

HAIL...0.75IN
WIND...60MPH
 
$$

JLDUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:37 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, May 28, 6:37 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
637 PM CDT THU MAY 28 2015

.AVIATION...
ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPED LATE AFTERNOON
ACROSS NORTH CENTRAL TEXAS...THUS HAVE PLACED VCTS IN THE TAFS
FOR THE INITIAL PERIOD. A BAND OF SHOWERS AND THUNDERSTORMS THAT
WERE WEST OF A KSPS /WICHITA FALLS/ TO KBWD /BROWNWOOD/ LINE AS OF
23Z...WILL CONTINUE TO MOVE EAST/SOUTHEAST AT 25-30 MPH.
THIS BAND OF STORMS SHOULD APPROACH THE METROPLEX TAF SITES
01-02Z. THUS HAVE CARRIED TEMPO TSRA BETWEEN 01Z AND 05Z
FOR KAFW AND KFTW...AND BETWEEN 02Z AND 06Z FOR THE REST OF THE
METROPLEX TAF SITES. MVFR CEILINGS ARE EXPECTED TO SPREAD BACK
INTO THE AREA BEFORE DAYBREAK. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP FRIDAY AFTERNOON...THUS VCTS HAS BEEN ADDED
STARTING AT 20Z.

THINGS ARE SIMILAR AT WACO EXPECT FOR THE TIMING OF THE
THUNDERSTORMS THIS EVENING...04 TO 08Z.

58

&&

.PREV DISCUSSION... /ISSUED 344 PM CDT THU MAY 28 2015/
SCATTERED CONVECTION WILL CONTINUE TO DEVELOP ACROSS NORTH TEXAS
THIS AFTERNOON/EARLY EVENING AHEAD OF AN APPROACHING SHORT WAVE.
THE ATMOSPHERE IS MOIST AND UNSTABLE AS NOTED BY THE 18Z FWD
SOUNDING WITH SURFACE BASED CAPE VALUES OVER 3500 J/KG. THE FLOW
IS FAIRLY WEAK THROUGH THE MID LEVELS OF THE ATMOSPHERE SO STORMS
THAT DO FORM WILL BE FAIRLY SLOW MOVING AND EFFICIENT RAIN
PRODUCERS. THEREFORE...FLASH FLOODING WILL BE POSSIBLE WITH ANY
STORMS THAT DEVELOP. THE EARLY CONVECTION SHOULD DIMINISH WITH
THE LOSS OF SURFACE HEATING. HOWEVER...ANOTHER ROUND OF CONVECTION
WILL BE ORGANIZING IN WEST TEXAS LATE THIS AFTERNOON AND WILL
APPROACH THE WESTERN ZONES LATER THIS EVENING AND MOVE EAST
ACROSS THE CWA OVERNIGHT. THESE STORMS WILL BE HEAVY RAIN AND WIND
PRODUCERS AND THIS WILL LIKELY LEAD TO FLASH FLOODING IN MANY
LOCATIONS. WE HAVE DECIDED TO EXPAND THE CURRENT FLASH FLOOD WATCH
TO INCLUDE ALL NORTH TEXAS COUNTIES. THE WATCH WILL START AT 6 PM
TONIGHT AND RUN THROUGH SATURDAY MORNING.

WE HAVE KEPT LIKELY POPS IN PLACE FRIDAY MORNING TO ACCOUNT FOR
THE POSSIBILITY OF A LATER ARRIVAL OF THE WEST TEXAS STORMS.
HOWEVER...THERE IS A GOOD CHANCE THAT THE SQUALL LINE COULD
ADVANCE OUT AHEAD OF THE SHORT WAVE FRIDAY MORNING AND LEAVE MUCH
IF NOT ALL OF NORTH TEXAS IN SUBSIDENCE DURING THE DAY FRIDAY.

ONCE THE UPPER TROUGH AXIS MOVES EAST OF THE REGION FRIDAY
AFTERNOON IT WILL ALLOW A COLD FRONT TO ENTER INTO NORTH TEXAS.
THE FRONT WILL PROVIDE THE FOCUS FOR ADDITIONAL SHOWERS AND
THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY. STORMS CHANCES SHOULD
DECREASE FROM NORTH TO SOUTH SATURDAY AFTERNOON AS THE DRY/COOL AIR
BEHIND THE FRONT DEEPENS. THERE MAY BE SOME LINGERING SHOWERS AND
THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY MORNING ACROSS THE
SOUTHEAST HALF OF THE AREA. HOWEVER...UPPER LEVEL HIGH PRESSURE
WILL BEGIN BUILDING IN FROM THE WEST AND SHOULD BRING AN END TO
ALL PRECIPITATION CHANCES BY SUNDAY EVENING.

THE EXTENDED MODELS HAVE BEEN IN FAIRLY GOOD AGREEMENT WITH
REGARDS TO THE WEATHER PATTERN ACROSS NORTH TEXAS EARLY NEXT WEEK
WITH UPPER LEVEL RIDGING OVER THE STATE AND LOW LEVEL MOISTURE
REMAINING IN THE GULF. THIS SHOULD BRING A TEMPORARY END TO
PRECIPITATION CHANCES. HOWEVER...THE GFS CONTINUES TO DEVELOP A
CUT OFF LOW UNDER THE RIDGE AND PARKS IT NEAR THE LOWER
MISSISSIPPI VALLEY THROUGH THE END OF THE WEEK. IF THIS PATTERN
VERIFIES IT WOULD RESULT IN SOME PRECIPITATION CHANCES ACROSS THE
EASTERN ZONES. FOR NOW...WE WILL LEAVE POPS LOW FOR THE MIDDLE OF
NEXT WEEK AND CONFINE THEM ONLY TO THE EXTREME EASTERN ZONES.
OVERALL...NEXT WEEK LOOKS MUCH DRIER AND WARMER WITH HIGHS IN THE
80S AND LOWS IN THE UPPER 60S TO LOWER 70S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  72  86  67  81  68 /  70  60  60  60  30
WACO, TX              73  83  66  82  63 /  60  60  30  60  40
PARIS, TX             70  82  68  81  64 /  50  70  60  60  30
DENTON, TX            70  83  66  78  62 /  70  60  60  60  20
MCKINNEY, TX          71  85  65  79  61 /  60  60  60  60  30
DALLAS, TX            72  86  69  80  65 /  60  60  60  60  30
TERRELL, TX           73  86  69  83  64 /  50  60  50  60  30
CORSICANA, TX         72  83  68  82  66 /  50  60  30  60  40
TEMPLE, TX            71  81  67  83  66 /  50  50  30  60  50
MINERAL WELLS, TX     69  82  65  79  61 /  70  40  60  60  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

58/58
Hazardous weather outlook, May 28, 3:38 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
338 PM CDT THU MAY 28 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
338 PM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS THIS AFTERNOON WILL BECOME MORE NUMEROUS TONIGHT AS
AN UPPER LEVEL DISTURBANCE MOVES IN FROM THE WEST. SOME STORMS
MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES
CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A SLIGHT CHANCE OF THUNDERSTORMS WILL OCCUR GENERALLY EAST OF
INTERSTATE 35 ALL OF NEXT WEEK. SEVERE WEATHER IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND
EVENING...MAINLY WEST OF THE I-35 CORRIDOR. SPOTTER ACTIVATION
WILL BE POSSIBLE ACROSS THE ENTIRE REGION LATE THIS EVENING AND
OVERNIGHT.

In the hours before

Special weather statement, May 28, 9:40 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
940 PM CDT THU MAY 28 2015

TXZ102>104-117>119-290345-
PARKER TX-WISE TX-DALLAS TX-TARRANT TX-DENTON TX-COLLIN TX-
940 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PARKER...DALLAS...
SOUTHEASTERN WISE...DENTON...COLLIN AND TARRANT COUNTIES UNTIL 1045
PM CDT...

AT 939 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PILOT POINT TO NORTH
RICHLAND HILLS TO NEAR CROWLEY...AND MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
PERIODS OF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS LINE OF STORMS.

LOCATIONS IMPACTED INCLUDE...
DALLAS...FORT WORTH...ARLINGTON...PLANO...GARLAND...IRVING...GRAND
PRAIRIE...MESQUITE...MCKINNEY...CARROLLTON...FRISCO...DENTON...
RICHARDSON...LEWISVILLE...ALLEN...FLOWER MOUND...MANSFIELD...
ROWLETT...EULESS AND DESOTO.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 481.
 INTERSTATE 35W BETWEEN MILE MARKERS 38 AND 85.
 INTERSTATE 35E BETWEEN MILE MARKERS 412 AND 466.
 INTERSTATE 20 BETWEEN MILE MARKERS 416 AND 484.
 INTERSTATE 30 BETWEEN MILE MARKERS 1 AND 63.
 INTERSTATE 635 BETWEEN MILE MARKERS 1 AND 36.
 INTERSTATE 820 BETWEEN MILE MARKERS 1 AND 35.
 INTERSTATE 45 BETWEEN MILE MARKERS 268 AND 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3339 9639 3297 9652 3256 9653 3256 9775
      3272 9766 3343 9738
TIME...MOT...LOC 0239Z 254DEG 28KT 3338 9687 3287 9721 3256 9738

JLDUNN
Special weather statement, May 28, 9:44 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 PM CDT THU MAY 28 2015

TXZ130>134-143>145-290345-
JOHNSON TX-HOOD TX-HAMILTON TX-HILL TX-BOSQUE TX-ELLIS TX-ERATH TX-
SOMERVELL TX-
944 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR HILL...HOOD...NORTHEASTERN
HAMILTON...ELLIS...SOMERVELL...SOUTHEASTERN ERATH...JOHNSON AND
BOSQUE COUNTIES UNTIL 1045 PM CDT...

AT 942 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CROWLEY TO CLEBURNE
STATE PARK TO NEAR IREDELL...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE
STRONG WINDS MAY OCCUR ALONG THE OUTFLOW BOUNDARY SEVERAL MILES
AHEAD OF THE LINE OF STORMS. PERIODS OF HEAVY RAINFALL WILL ALSO
OCCUR WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...CEDAR HILL...BURLESON...WAXAHACHIE...CLEBURNE...ENNIS...
MIDLOTHIAN...GLENN HEIGHTS...RED OAK...HILLSBORO...GRANBURY...
KEENE...JOSHUA...ALVARADO...CLIFTON...PECAN PLANTATION...OVILLA...
VENUS...GLEN ROSE AND FERRIS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 362 AND 369.
 INTERSTATE 35W BETWEEN MILE MARKERS 1 AND 37.
 INTERSTATE 35E BETWEEN MILE MARKERS 371 AND 410.
 INTERSTATE 45 BETWEEN MILE MARKERS 256 AND 265.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
AREAS OF FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3199 9830 3231 9794 3256 9780 3253 9652
      3204 9695 3159 9761 3171 9769 3168 9776
      3198 9825
TIME...MOT...LOC 0242Z 252DEG 23KT 3254 9739 3227 9754 3195 9794

JLDUNN
Special weather statement, May 28, 9:47 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
947 PM CDT THU MAY 28 2015

TXZ092-093-290400-
GRAYSON TX-COOKE TX-
947 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON AND EASTERN COOKE
COUNTIES UNTIL 1100 PM CDT...

AT 946 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WILLIS TO NEAR PILOT
POINT...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. HEAVY
RAINFALL WAS ALSO OCCURRING WITH THIS LINE OF STORMS.

LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...WHITESBORO...VAN ALSTYNE...HOWE...
POTTSBORO...COLLINSVILLE...WHITEWRIGHT...GUNTER...BELLS...TOM BEAN...
CALLISBURG...KNOLLWOOD...DORCHESTER...LAKE KIOWA...EISENHOWER STATE
PARK...SOUTHERN LAKE TEXOMA...SOUTHMAYD AND TIOGA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 483 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
      3384 9669 3392 9667 3390 9659 3384 9662
      3373 9638 3340 9639 3343 9717 3391 9721
      3392 9721 3386 9717 3376 9719 3372 9714
      3382 9705 3385 9709 3388 9699 3396 9698
TIME...MOT...LOC 0246Z 263DEG 20KT 3386 9693 3344 9693

JLDUNN
Local storm report, May 28, 10:17 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      GRAFORD                 32.93N  98.25W
05/28/2015                   PALO PINTO         TX   LAW ENFORCEMENT

            3 ROADS CLOSED INCLUDING FM4
Special weather statement, May 28, 10:23 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1023 PM CDT THU MAY 28 2015

TXZ142-290415-
MILLS TX-
1023 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR MILLS COUNTY UNTIL 1115 PM CDT...

AT 1022 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF GOLDTHWAITE...OR 13 MILES NORTHEAST OF ALGERITA...
MOVING EAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GOLDTHWAITE...MULLIN AND THE INTERSECTION OF RANCH ROAD 765 AND RANCH
ROAD 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
CENTRAL TEXAS.

LAT...LON 3155 9888 3161 9878 3169 9876 3172 9849
      3141 9827 3123 9856 3127 9858 3125 9860
      3127 9863 3133 9859 3131 9864 3137 9865
      3134 9870 3135 9871 3139 9869 3138 9878
      3141 9878 3141 9885 3144 9889
TIME...MOT...LOC 0322Z 261DEG 33KT 3140 9874

JLDUNN
Local storm report, May 28, 10:29 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1029 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      5 N BOWIE               33.64N  97.85W
05/28/2015                   MONTAGUE           TX   LAW ENFORCEMENT

            TXDOT CLOSED A FEW ROADS CLOSED ACROSS THE WESTERN PART
            OF THE COUNTY.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:01 PM CDTFlash Flood WarningFWDJack3 hr
May 28, 7:03 PM CDTSevere Thunderstorm WarningFWDEastland42 min
May 28, 7:13 PM CDTFlash Flood WarningFWDPalo Pinto3 hr
May 28, 7:21 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise54 min
May 28, 7:22 PM CDTAreal Flood AdvisoryFWDEastland113 min
May 28, 7:43 PM CDTSevere Thunderstorm WarningFWDMontague47 min
May 28, 7:50 PM CDTSpecial Weather StatementFWDEastland40 min
May 28, 7:53 PM CDTFlash Flood WarningFWDMontague3 hr
May 28, 8:17 PM CDTAreal Flood AdvisoryFWDParker, Wise3 hr
May 28, 8:18 PM CDTSpecial Weather StatementFWDHood, Palo Pinto, Parker, Wise42 min
May 28, 8:23 PM CDTSpecial Weather StatementFWDCooke52 min
May 28, 8:25 PM CDTAreal Flood WarningFWDStephens, Young3 hr
May 28, 8:29 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise61 min
May 28, 8:35 PM CDTFlash Flood WarningFWDCooke3 hr
May 28, 8:45 PM CDTRiver Flood WarningFWDJack5 days
May 28, 8:46 PM CDTAreal Flood AdvisoryFWDComanche, Eastland, Erath3 hr
May 28, 8:56 PM CDTSpecial Weather StatementFWDParker, Tarrant, Wise49 min
May 28, 8:57 PM CDTFlash Flood WarningFWDWise3 hr
May 28, 8:59 PM CDTSpecial Weather StatementFWDComanche, Erath, Hood, Somervell46 min
May 28, 9:39 PM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 28, 9:40 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant65 min
May 28, 9:44 PM CDTSpecial Weather StatementFWDBosque, Ellis, Hill, Hood, Johnson, Somervell61 min
May 28, 9:47 PM CDTSpecial Weather StatementFWDGrayson73 min
May 28, 10:01 PM CDTAreal Flood WarningFWDJack3 hr
May 28, 10:06 PM CDTFlash Flood WarningFWDComanche3 hr
May 28, 10:18 PM CDTAreal Flood WarningFWDPalo Pinto3 hr
May 28, 10:23 PM CDTSpecial Weather StatementFWDMills52 min
May 28, 10:29 PM CDTAreal Flood AdvisoryFWDGrayson3 hr
May 28, 10:32 PM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 28, 10:35 PM CDTAreal Flood AdvisoryFWDHamilton, Mills3 hr
May 28, 10:43 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more77 min
May 28, 10:44 PM CDTAreal Flood AdvisoryFWDHood, Somervell2 hr
May 28, 10:44 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more76 min
May 28, 10:48 PM CDTSpecial Weather StatementFWDBosque, Hamilton57 min
May 28, 10:54 PM CDTAreal Flood AdvisoryFWDBosque3 hr
May 28, 11:19 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills56 min
May 28, 11:26 PM CDTFlash Flood WarningFWDEllis, Johnson, Tarrant6 hr
May 28, 11:37 PM CDTAreal Flood AdvisoryFWDCollin113 min
May 28, 11:55 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 29, 12:08 AM CDTFlash Flood WarningFWDBosque, Erath, Hill, Somervell3 hr
May 29, 12:12 AM CDTAreal Flood AdvisoryFWDFannin3 hr
May 29, 12:20 AM CDTSpecial Weather StatementFWDBell, Coryell, McLennan70 min
May 29, 12:36 AM CDTFlash Flood WarningFWDDallas, Tarrant5 hr
May 29, 12:45 AM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 29, 12:56 AM CDTSpecial Weather StatementFWDEllis49 min
May 29, 1:03 AM CDTRiver Flood WarningFWDHamilton62 hr
May 29, 1:28 AM CDTSpecial Weather StatementFWDBell, Falls, Milam62 min
May 29, 1:34 AM CDTAreal Flood AdvisoryFWDCollin, Grayson3 hr
May 29, 1:38 AM CDTFlash Flood WarningFWDDallas4 hr
May 29, 1:59 AM CDTFlash Flood WarningFWDCollin, Denton3 hr
May 29, 2:15 AM CDTRiver Flood WarningFWDTarrant17 hr
May 29, 2:17 AM CDTRiver Flood WarningFWDDallas18 hr
May 29, 2:35 AM CDTRiver Flood WarningFWDDallas, Tarrant4 days
May 29, 2:35 AM CDTRiver Flood WarningFWDCollin66 hr
May 29, 3:02 AM CDTRiver Flood WarningFWDHunt42 hr
May 29, 3:02 AM CDTRiver Flood WarningFWDHunt, Rockwall34 hr
May 29, 3:05 AM CDTRiver Flood WarningFWDStephens25 hr
May 29, 3:05 AM CDTRiver Flood WarningFWDErath, Hamilton18 hr
May 29, 3:05 AM CDTRiver Flood WarningFWDBosque18 hr
May 29, 3:05 AM CDTRiver Flood WarningFWDCoryell25 hr
May 29, 3:20 AM CDTAreal Flood WarningFWDBosque, Hill6 hr
May 29, 3:31 AM CDTFlash Flood WarningFWDEllis4 hr
May 29, 3:57 AM CDTRiver Flood WarningFWDTarrant10 hr
May 29, 4:23 AM CDTFlash Flood Warning EmergencyFWDCollin, Dallas3 hr
May 29, 4:58 AM CDTFlash Flood Warning EmergencyFWDCollin3 hr
May 29, 5:07 AM CDTAreal Flood WarningFWDDenton3 hr
May 29, 5:14 AM CDTAreal Flood AdvisoryFWDGrayson3 hr
May 29, 5:19 AM CDTAreal Flood WarningFWDJohnson, Tarrant6 hr
May 29, 5:23 AM CDTFlash Flood WarningFWDDallas4 hr
May 29, 5:28 AM CDTAreal Flood AdvisoryFWDLeon3 hr
May 29, 5:32 AM CDTAreal Flood WarningFWDEllis9 hr
May 29, 5:43 AM CDTRiver Flood WarningFWDDallas16 hr
May 29, 6:46 AM CDTRiver Flood WarningFWDComanche25 hr
May 29, 7:31 AM CDTAreal Flood WarningFWDCollin6 hr
May 29, 7:36 AM CDTRiver Flood WarningFWDYoung25 hr
May 29, 7:49 AM CDTRiver Flood WarningFWDWise61 hr
May 29, 7:49 AM CDTRiver Flood WarningFWDParker39 hr
May 29, 7:49 AM CDTRiver Flood WarningFWDDenton19 hr
May 29, 7:51 AM CDTAreal Flood WarningFWDDenton3 hr
May 29, 8:32 AM CDTRiver Flood WarningFWDPalo Pinto29 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.